# SDR DALA1114446315

- Difficulty date: March 2, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 40,239 hours, 5,137 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bearing
- Condition: Corroded
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON OTBD SIDE UNDER-WING FITTING BEARING OF NR 3 STRUT TO WING DSB BEARING.
